# SDR KO0R2011FA000285

- Difficulty date: March 24, 2011
- Submitted: May 2, 2011
- Operation: General aviation
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,120 hours, 18,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF THE 1480 BULKHEAD WEB, AFT OF OTBD TRUNNION FITTING WL120.
